# SDR AC2A118583

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 52439
- Aircraft time: 15,476 hours
- Engine: Allsn 250C30P
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24974115
- Part serial: 1679
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEAKED DURING 6 MONTH INSPECTION.
